American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Wolfgang M. Schmidt. Small zeros of additive forms in many variables . Trans. Amer. Math. Soc. 248 (1979) 121-133. MR 521696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Denef. The Diophantine problem for polynomial rings and fields of rational functions . Trans. Amer. Math. Soc. 242 (1978) 391-399. MR 0491583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1